# SDR MASA2018093011419

- Difficulty date: September 30, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N243LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15064
- Aircraft time: 21,361 hours, 19,218 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable Assy
- Condition: Broken
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR WILL NOT OPEN. REPLACED ICE BREAKER CABLE.
